MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales d'endocrinologie · 1991

[Thyrotoxic periodic paralysis].

Scarnière D, Vallotton M B

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Thyrotoxic Periodic Paralysis associates the clinical picture of hyperthyroidism with bouts of paralysis due to hypokalaemia. The hypokalaemia is due to a massive shift of potassium from the extra- to the intracellular compartment. This entity is found almost exclusively in Asian males. The onset of bouts of paralysis is favoured by carbohydrate-rich meals and by strenuous exercise. The bouts cease after correction of the hyperthyroidism. They may be prevented by propranolol. Although the clinical manifestations and treatment of this condition are now well known, the physiopathology remains unclear. This paper presents two cases of thyrotoxic periodic paralysis in young Chinese and Philippine males with hypokalaemia at 1.5 and 2.1 mmol/l respectively. Different hypotheses concerning the physiopathology of the association are discussed.

Для цитирования: Scarnière D, Vallotton M B. [Thyrotoxic periodic paralysis].. Annales d'endocrinologie. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.